# SDR SWIA200920898

- Difficulty date: January 21, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 33,433 hours, 47,825 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Out Of Adjust
- Location: Rt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5739 - RIGHT MAIN GEAR WOULD NOT RETRACT.  ADJUSTED RIGHT MAIN GEAR ACTUATOR ROD END.
